question-icon

Does Lyrica Cause Sleeplessness?

default
Posted on Mon, 22 Jun 2015
Question: Does a 200 dose LYRICA cause sleeplessness?
my Email address: YYYY@YYYY
doctor
Answered by Dr. Mohammed Taher Ali (13 minutes later)
Brief Answer:
No, it does not cause sleeplessness.

Detailed Answer:
Dear Sir, Hi

Welcome to HCM.

Used in the treatment of painful neuralgias (inflammed nerves), Lyrica in the dosage of 200 mg is associated with dizziness and sleepiness.

It does not cause sleeplessness.
Hope this answers your query.
Wishing you good health.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Mohammed Taher Ali

General & Family Physician

Practicing since :1988

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Lyrica Cause Sleeplessness?

Brief Answer: No, it does not cause sleeplessness. Detailed Answer: Dear Sir, Hi Welcome to HCM. Used in the treatment of painful neuralgias (inflammed nerves), Lyrica in the dosage of 200 mg is associated with dizziness and sleepiness. It does not cause sleeplessness. Hope this answers your query. Wishing you good health.